Facebook Pixel
EmpowHER Guest

TTC and was on antibiotics after ovulation

By Anonymous January 26, 2017 - 6:25am
Rate This

I need some advise, me and my other OH have been TTC and was on antibiotics after ovulation period. Two days late and don't feel like my period is starting, apart from feeling extremely bloated, tired and sore nipples. Can antibiotics cause delayed period? Any advice?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!